MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705212
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that during a foot & ankle procedure, the screwdriver broke while implanting the cannulated compression screw.Another screwdriver which was immediately available in the o.R.Was used to complete the case successfully with no delay.No adverse consequences reported.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since pictures of the broken device were provided by hospital.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Root cause is attributed to improper handling of device by application of excessive torque.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8922756
Report Number0008031020-2019-01113
Device Sequence Number2127960
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public07613252708469
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705212
Device Lot Number07604L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1